MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MUST PEDICLE SCREW 8X40MM

MEDACTA INTERNATIONAL SA MUST PEDICLE SCREW 8X40MM
Catalog Number 03.50.054
Medical Device Problem Code Device Issue (2379)
Health Effect - Clinical Codes Arthritis (1723); Pain (1994)
Date of Event 10/23/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch reviews performed on 20 november 2017.Lot 160534: (b)(4) items manufactured and released on 07 march 2016.Expiration date: 2021-02-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Must pedicle screw 7x50mm, code 03.50.032, lot.160531 (k121115).(b)(4) items manufactured and released on 11 march 2016.Expiration date: 2021-02-01.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Must pedicle screw 7x45mm, code 03.50.031, lot.165548 (k121115) (b)(4) items manufactured and released on 28 november 2016.Expiration date: 2021-11-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Must pedicle screw 7x50mm, code 03.50.032, lot.161898 (k121115) (b)(4) items manufactured and released on 30 may 2016.Expiration date: 2021-04-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Must pedicle screw 8x40mm, code 03.50.054, lot.153403 (k132878) (b)(4) items manufactured and released on 06 july 2017.Expiration date: 2020-06-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary fusion of l3-s1.The patient came in complaining of right leg pain and lower back pain.The patient presented with pseudo arthritis.The surgeon determined that the screws backed out.The surgeon revised all medacta screws and rods.The surgery was completed successfully.

Brand Name
MUST PEDICLE SCREW 8X40MM
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7052116
Report Number3005180920-2017-00688
Device Sequence Number13469635
Product Code NKB
UDI-Device Identifier07630030834417
UDI-Public07630030834417
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132878
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2021
Device Catalogue Number03.50.054
Device Lot Number160534
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2017
Initial Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;